# SDR COMA0660663

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 26,003 hours, 23,006 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5014 - EN ROUTE YUL-LGA RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE ON THE LEFT WING, FLIGHT DIVERTED TO SYR.  PERFORMED A WING ANTI-ICE CONTROL AND INDICATION TEST WITH NO NEGATIVE RESULTS.
